# SDR SWAA2022090247442

- Difficulty date: August 28, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737
- Aircraft serial: 33715
- Aircraft time: 65,656 hours, 38,970 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tailpipe
- Condition: Fire
- Location: #1 Eng
- Stage of operation: TX
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

AIRCRAFT BEHIND US REPORTED TAILPIPE FIRE AS WE TOOK THE RUNWAY. #1 ENGINE. / [01] FOUND OIL PUDDLING IN THE CENTER PLUG CAVITY. PERFORMED FIM 71-05 TASK 811. CLEANED WET AREA AND PERFORMED IDLE RUN. NO FURTHER DEFECTS NOTED.
